MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-22123-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "on 13 nov 2025, in (b)(6) hospital, the doctor found the swg kinked and can't use." the user changed to a new set to resolve the issue.There was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The complaint of a kinked guidewire was able to be confirmed by the photos.The guidewire is within the assembly and the cap is not in place.Biological material is observed on the guidewire.The customer also returned one, opened cvc kit for analysis.The guide wire assembly will be analyzed as part of this complaint.Signs of use were observed on the guide wire surface, which contradicts the customer report that the defect was observed "prior to use".The customer was contacted, and they confirmed that the biological material was from the customer handling the sample with bloody gloves.Initial visual analysis also revealed that the guide wire was inverted within the tubing.Further analysis revealed kinking/bending across the guide wire.Microscopic examination confirmed the damage and revealed that the distal and proximal welds are full and spherical.When fully assembled inside the returned tubing, all locations of the kinking are located inside the tubing, protecting it from damage within the kit.The guide wire length measured 600mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.850mm, which is within the specification limits of 0.838mm-0.877mm per the guide wire product drawing.The guide wire was advanced through a lab inventory arrow raulerson syringe (ars) and 18ga introducer needle.Resistance was encountered at the location of the kinks.All functional sections of the guide wire passed with no issue.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed and no relevant findings were identified.The ifu provided with this kit warns the user, "do not use if package is damaged." and "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." the report of a kinked guidewire was confirmed through complaint investigation of the returned sample.Visual analysis revealed kinking/bending across guide wire.When fully assembled inside the returned tubing , the kinking/bending is located inside the tubing, protecting it from damage.Signs of use in the form of biological material were observed, which contradicts the customer report that the defect occurred prior to use.The guide wire met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, the root cause cannot be determined at this time as it is unknown if the damage occurred before or after the customer handled.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2025, in (b)(6) hospital, the doctor found the swg kinked and can't use." the user changed to a new set to resolve the issue.There was no patient harm or injury.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23715454
Report Number3006425876-2025-01132
Device Sequence Number21403352
Product Code FOZ
UDI-Device Identifier00801902102188
UDI-Public(01)00801902102188(11)241216(17)261021(10)71F24M0631(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-22123-F
Device Lot Number71F24M0631
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown